On J.H.C. Whitehead's aspherical question I.
Commentarii mathematici Helvetici, Tome 56 (1981), pp. 431-446
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
weight of a normal subgroup of the fundamental group of a finite two- dimensional CW-complex, non-aspherical subcomplex of an aspherical 2- complex, non-trivial superperfect normal subgroup, cohomological dimension
@article{CMH_1981__56_139878,
author = {Joe Brandenburg and M. Dyer},
title = {On {J.H.C.} {Whitehead's} aspherical question {I.}},
journal = {Commentarii mathematici Helvetici},
pages = {431--446},
year = {1981},
volume = {56},
zbl = {0499.57004},
url = {http://geodesic.mathdoc.fr/item/CMH_1981__56_139878/}
}
Joe Brandenburg; M. Dyer. On J.H.C. Whitehead's aspherical question I.. Commentarii mathematici Helvetici, Tome 56 (1981), pp. 431-446. http://geodesic.mathdoc.fr/item/CMH_1981__56_139878/